# SDR NOCA03312

- Difficulty date: March 25, 2012
- Submitted: March 25, 2012
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3210 · Main Landing Gear
- Part: Heat Shield
- Condition: Contaminated
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GROUND REPORTED SMOKING GEAR ON LEFT SIDE REAR NR 6 TIRE AND WHEEL LEJ FIRE DEPARTEMENT DISPATCHED.  INSPECTED WHEEL AND BRAKE ASSY PEM MM 32-41-08 NO LEAKS OR DEFECTS NOTED REMOVED GREASE FROM HEAT SHIELD NOTED PER FIRE DEPARTMENT BLOCK TEMP 300 DEG 'C' NO FIRE OBSERVED.
